MathSciNet Relay Station
MathSciNet bibliographic data
MR2249617 42B15 (42B25)
Grafakos, Loukas; Honzík, Petr; Seeger, Andreas On maximal functions for Mikhlin-Hörmander multipliers. Adv. Math. 204 (2006), no. 2, 363–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement